Sur une propriété des nombres naturels.

W. Sierpinski

Elemente der Mathematik (1964)

  • Volume: 19, page 27-29
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Sierpinski, W.. "Sur une propriété des nombres naturels.." Elemente der Mathematik 19 (1964): 27-29. <>.

author = {Sierpinski, W.},
journal = {Elemente der Mathematik},
keywords = {number theory},
pages = {27-29},
title = {Sur une propriété des nombres naturels.},
url = {},
volume = {19},
year = {1964},

AU - Sierpinski, W.
TI - Sur une propriété des nombres naturels.
JO - Elemente der Mathematik
PY - 1964
VL - 19
SP - 27
EP - 29
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.